Advertisement

Inclusion results for certain classes of analytic functions associated with a new fractional differintegral operator

  • H. M. SrivastavaEmail author
  • Poonam Sharma
  • R. K. Raina
Original Paper

Abstract

By using a new fractional differintegral operator which was studied in a recent work (Mediterr J Math 13:1535–1553 2016), we first introduce various classes of analytic functions in terms of the subordination and then prove several inclusion results for each of these classes of analytic functions. We also consider some useful special cases and consequences of the results which are presented in this paper.

Keywords

Analytic functions Starlike functions Strongly starlike functions Differential subordination Fractional differintegral operator 

Mathematics Subject Classification

Primary 26A33 30C45 Secondary 30C50 

References

  1. 1.
    Andrei, L.: Differential subordinations using the Ruscheweyh derivative and the generalized Sălăgean operator. Adv. Differ. Equ. 252, 1–14 (2013)Google Scholar
  2. 2.
    Carlson, B.C., Shaffer, D.B.: Starlike and prestarlike hypergeometric functions. SIAM J. Math. Anal. 75, 737–745 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Choi, J.H., Saigo, M., Srivastava, H.M.: Some inclusion properties of a certain family of integral operators. J. Math. Anal. Appl. 276, 432–445 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Duren, P.L.: Univalent Functions, Grundlehren der Mathematischen Wissenschaften, vol. 259. Springer, New York (1983)Google Scholar
  5. 5.
    Dziok, J., Srivastava, H.M.: Certain subclasses of analytic functions associated with the generalized hypergeometric function. Integral Transforms Spec. Funct. 14, 7–18 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Eenigenburg, P.J., Miller, S.S., Mocanu, P.T., Reade, M.O.: On a Briot-Bouquet differential subordination. In: Beckenbach, E.F., et al. (ed.) General Inequalities. 3, International Series of Numerical Mathematics, vol. 64, pp. 339–348, Birkhäuser, Basel (1983)Google Scholar
  7. 7.
    Hohlov, Yu.E: Operators and operations in the class of univalent functions. Izv. Vyss. Ucebn. Zaved. Mat. 10, 83–89 (1978)Google Scholar
  8. 8.
    Jung, I.B., Kim, Y.C., Srivastava, H.M.: The Hardy space of analytic functions associated with certain one-parameter families of integral operators. J. Math. Anal. Appl. 176, 138–147 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kadioǧlu, E.: On subclass of univalent functions with negative coefficients. Appl. Math. Comput. 146, 351–358 (2003)MathSciNetGoogle Scholar
  10. 10.
    Kim, Y.C., Lee, K.S.: Some applications of fractional integral operators and Ruscheweyh derivatives. J. Math. Anal. Appl. 197, 505–517 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kwon, O.S.: Some properties of analytic functions with the fixed second coefficients. Adv. Pure Math. 4, 194–202 (2014)CrossRefGoogle Scholar
  12. 12.
    Li, J.-L., Owa, S.: Properties of the Sălăgean operator. Georgian Math. J. 5, 361–366 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ma, W., Minda, D.: A unified treatment of some special classes of univalent functions, In: Li, Z., Ren, F., Yang, L., Zhang, S. (eds.) Proceedings of the Conference on Complex Analysis, pp. 157–169. International Press, Cambridge (1994)Google Scholar
  14. 14.
    Ma, W., Minda, D.: An internal geometric characterizations of strongly starlike functions. Ann. Univ. Mariae Curie-Skłodowska Sect. A 45, 89–97 (1991)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Miller, S.S., Mocanu, P.T.: Differential Subordinations: Theory and Applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, vol. 225. Marcel Dekker Incorporated, New York (2000)Google Scholar
  16. 16.
    Murugusundaramoorthy, G., Srivastava, H.M.: Neighbourhoods of certain classes of analytic functions of complex order. J. Inequal. Pure Appl. Math. 5(2), 1–8 (2004) (Article ID 24)Google Scholar
  17. 17.
    Nunokawa, M.: On the order of strongly starlikeness of strongly convex functions. Proc. Japan Acad. Ser. A Math. Sci. 69, 234–237 (1993)Google Scholar
  18. 18.
    Nunokawa, M., Kuroki, K., Sokół, J., Owa, S.: New extensions concerned with results by Ponnusamy and Karunakaran. Adv. Differ. Equ. 134, 1–7 (2013)Google Scholar
  19. 19.
    Nunokawa, M., Sokół, J., Trabka-Wiecław, K.: Some remarks on close-to-convex and strongly convex functions. Math. Scand. 116, 309–319 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Nunokawa, M., Owa, S., Kuroki, K., Sokół, J.: Some generalization properties of analytic functions concerned with Sakaguchi result. Tamkang J. Math. 46, 143–150 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Owa, S.: On the distortion theorems. I. Kyungpook Math. J. 18, 53–59 (1978)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Owa, S., Srivastava, H.M.: Univalent and starlike generalized hypergeometric functions. Canad. J. Math. 39, 1057–1077 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Patel, J., Mishra, A.K.: On certain subclasses of multivalent function associated with an extended fractional differintegral operator. J. Math. Anal. Appl. 332, 109–122 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Prajapat, J.K., Raina, R.K.: Some applications of differential subordination to a general class of multivalently analytic functions involving a convolution structure. Bull. Math. Anal. Appl. 1, 1–14 (2009)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Prajapat, J.K., Raina, R.K.: New sufficient conditions for starlikeness of analytic functions involving a fractional differintegral operator. Demonstr. Math. 33, 805–813 (2010)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Prajapat, J.K., Raina, R.K.: Certain subclasses of analytic functions involving Sălăgean operator. Ital. J. Pure Appl. Math. 27, 91–98 (2010)zbMATHGoogle Scholar
  27. 27.
    Prajapat, J.K., Raina, R.K., Sokół, J.: Dependence conditions for analytic functions under fractional differintegral operators. Math. Sci. Res. J. 15, 333–340 (2011)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Raina, R.K., Sharma, P., Sălăgean, G.S.: Some characteristic properties of analytic functions. An. Şt. Univ. Ovidius Constanţa Ser. Mat. 24, 353–369 (2016)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Ruscheweyh, S.: New criteria for univalent functions. Proc. Amer. Math. Soc. 49, 109–115 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Sălăgean, G.S.: Subclasses of univalent functions, In: Complex Analysis: Fifth Romanian Finnish Seminar, Part 1 (Bucharest, 1981). Lecture Notes in Mathematics, vol. 1013, pp. 362–372. Springer, Heidelberg (1983)Google Scholar
  31. 31.
    Sakaguchi, K.: On a certain univalent mapping. J. Math. Soc. Japan 11, 72–75 (1959)Google Scholar
  32. 32.
    Sharma, P., Raina, R.K., Sălăgean, G.S.: Some geometric properties of analytic functions involving a new fractional operator. Mediterr. J. Math. 13, 1535–1553 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Srivastava, H.M., Darus, M., Ibrahim, R.W.: Classes of analytic functions with fractional powers defined by means of a certain linear operator. Integral Transforms Spec. Funct. 22, 17–28 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Srivastava, H.M., Karlsson, P.W.: Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), Wiley, New York (1985)Google Scholar
  35. 35.
    Srivastava, H.M., Khairnar, S.M., More, M.: Inclusion properties of a subclass of analytic functions defined by an integral operator involving the Gauss hypergeometric function. Appl. Math. Comput. 218, 3810–3821 (2011)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Srivastava, H.M., Mishra, A.K., Kund, S.N.: Certain classes of analytic functions associated with iterations of the Owa-Srivastava fractional derivative operator. Southeast Asian Bull. Math. 37, 413–435 (2013)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Srivastava, H.M., Owa, S.: Current Topics in Analytic Function Theory. World Scientific Publishing Company, Singapore (1992)CrossRefzbMATHGoogle Scholar
  38. 38.
    Srivastava, H.M., Owa, S., Ahuja, O.P.: A new class of analytic functions associated with the Ruscheweyh derivatives. Proc. Japan Acad. Ser. A. Math. Sci. 64A, 17–20 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Srivastava, H.M., Shen, C.-Y., Owa, S.: A linear fractional calculus operator and its applications to certain subclasses of analytic functions. J. Math. Anal. Appl. 143, 138–147 (1989)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia 2017

Authors and Affiliations

  • H. M. Srivastava
    • 1
    • 2
    Email author
  • Poonam Sharma
    • 3
  • R. K. Raina
    • 4
    • 5
  1. 1.Department of Mathematics and StatisticsUniversity of VictoriaVictoriaCanada
  2. 2.Department of Medical Research, China Medical University HospitalChina Medical UniversityTaichungTaiwan, Republic of China
  3. 3.Department of Mathematics and AstronomyUniversity of LucknowLucknowIndia
  4. 4.M. P. University of Agriculture and TechnologyUdaipurIndia
  5. 5.UdaipurIndia

Personalised recommendations